# SDR CALA2014122392839

- Difficulty date: December 13, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 66,619 hours, 7,750 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY 2 EACH WALL MOUNTED EEL INOPERATIVE.  REPLACED EEL ASSEMBLY FWD OF GALLEY.  OPERATIONS CHECKED OK.
